# SDR SWAA2015030437106

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 46,075 hours, 26,644 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 272A912511
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, ENG HYD LINE SUPPORT BRACKET CRACKED AT APPROX WING STATION 253.  REPAIRED BRACKET IAW EA.
